# SDR ASAA2015033011179

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,306 hours, 3,002 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14659
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,366 hours, 3,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE START, FAILED OPEN AFTER START.  ACFT GROUNDED. OPERATED START VALVE MANUALLY TO CLOSED & OPENED POSITION.  START VALVE AUTOMATICALLY CLOSED.  PERFORMED OPS TEST OF START VALVE DURING START & RUN.  START VALVE OPS TEST & LIGHT INDICATION TEST GOOD. IAW AMM TASK 80-11-03-400-801-F00 & TASK 71-00-00-800-811-F00.
